# SDR AMWA83

- Difficulty date: November 14, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE10675
- Aircraft time: 13,372 hours, 24,904 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE10675
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AND INSPECTION IN THE VERT. STAB., THE RIB FLANGES AT CANTED STAB STA 54.026 WERE FOUND CRACKED IN FOUR PLACES ON THE LEFT AND TWO PLACES ON THE RIGHT. REPAIRED CRACKS TO RIB FLANGE IAW BMM P/N 114-590021-9, 51-70-03
